Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

633 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937261 OA
Nendel, M. (2019). A Note on Stochastic Dominance and Compactness (Center for Mathematical Economics Working Papers, 623). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
Federico, S., Ferrari, G., & Schuhmann, P. (2019). A Model for the Optimal Management of Inflation (Center for Mathematical Economics Working Papers, 624). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814 OA
Hellmann, T., & Panebianco, F. (2018). The transmission of continuous cultural traits in endogenous social networks (Center for Mathematical Economics Working Papers, 579). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817 OA
Hellmann, T., & Landwehr, J. (2018). Pairwise stable networks in homogeneous societies (Center for Mathematical Economics Working Papers, 517) Version Januar 2018. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933 OA
Obradović, L. (2018). Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors (Center for Mathematical Economics Working Papers, 580). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327 OA
Böhm, V. (2018). The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt (Center for Mathematical Economics Working Papers, 602). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378 OA
Hölzermann, J. (2018). Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty (Center for Mathematical Economics Working Papers, 582). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380 OA
Demeze-Jouatsa, G. - H. (2018). A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.] (Center for Mathematical Economics Working Papers, 583). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382 OA
Demeze-Jouatsa, G. - H. (2018). A complete folk theorem for finitely repeated games (Center for Mathematical Economics Working Papers, 584). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384 OA
Demeze-Jouatsa, G. - H. (2018). Repetition and cooperation: A model of finitely repeated games with objective ambiguity (Center for Mathematical Economics Working Papers, 585). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: apa_indent

Export / Einbettung